Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1978, Volume 46, Issue 2

A Note on a Central Limit Theorem<451:ANOACL>2.0.CO;2-H
p. 451-453

E. J. Hannan

A gap is filled in a proof of a central limit theorem, for regression in a time series context, which has been used in some econometric theory.

Log In To View Full Content

Journal News